# SDR FDEA202108262099

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24289
- Aircraft time: 77,302 hours, 28,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE AND ARM   FOUND EMERGENCY SLIDE STATIC LINE LOOSE AND BUCKLE  DANGLING CAUSING INTERFERENCE. REPOSITIONED  IAW  AMM 25-66-01-4. OPS TEST OKAY.
